# SDR CALA2019081201354

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Frames 56-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 40L C ORREDED FROM FR 59-56 REMOVED AND REPLACED STR 40L FR53 TO FR60 IAW A320 SRM 51-72-11 AND A320 SRM 51-42-11. RE-INSTALLED CLEATS AT STR 40L TO FR60 IA W SRM 51-72-11 AND A320 SRM 51-42-11. PRIMED AND TOPCOATED IAW A 320 SRM 51-75-12-911-001 AND ER5100R01017.
